A nonlinear integro-differential system of equations of the kinetics of reactors
Differencialʹnye uravneniâ, Tome 16 (1980) no. 12, pp. 2230-2246
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_12_a13,
author = {Yu. A. Kuznetsov and V. V. Shashkov},
title = {A nonlinear integro-differential system of equations of the kinetics of reactors},
journal = {Differencialʹnye uravneni\^a},
pages = {2230--2246},
year = {1980},
volume = {16},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_12_a13/}
}
TY - JOUR AU - Yu. A. Kuznetsov AU - V. V. Shashkov TI - A nonlinear integro-differential system of equations of the kinetics of reactors JO - Differencialʹnye uravneniâ PY - 1980 SP - 2230 EP - 2246 VL - 16 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1980_16_12_a13/ LA - ru ID - DE_1980_16_12_a13 ER -
Yu. A. Kuznetsov; V. V. Shashkov. A nonlinear integro-differential system of equations of the kinetics of reactors. Differencialʹnye uravneniâ, Tome 16 (1980) no. 12, pp. 2230-2246. http://geodesic.mathdoc.fr/item/DE_1980_16_12_a13/